Differential equations with deviating argument dependent on the derivative of the solution, considered in a Banach space with a cone
Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1247-1256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_7_a11,
author = {L. A. Zhivotovskii},
title = {Differential equations with deviating argument dependent on the derivative of the solution, considered in a {Banach} space with a cone},
journal = {Differencialʹnye uravneni\^a},
pages = {1247--1256},
year = {1970},
volume = {6},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_7_a11/}
}
TY - JOUR AU - L. A. Zhivotovskii TI - Differential equations with deviating argument dependent on the derivative of the solution, considered in a Banach space with a cone JO - Differencialʹnye uravneniâ PY - 1970 SP - 1247 EP - 1256 VL - 6 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_7_a11/ LA - ru ID - DE_1970_6_7_a11 ER -
%0 Journal Article %A L. A. Zhivotovskii %T Differential equations with deviating argument dependent on the derivative of the solution, considered in a Banach space with a cone %J Differencialʹnye uravneniâ %D 1970 %P 1247-1256 %V 6 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1970_6_7_a11/ %G ru %F DE_1970_6_7_a11
L. A. Zhivotovskii. Differential equations with deviating argument dependent on the derivative of the solution, considered in a Banach space with a cone. Differencialʹnye uravneniâ, Tome 6 (1970) no. 7, pp. 1247-1256. http://geodesic.mathdoc.fr/item/DE_1970_6_7_a11/